# SDR AALA202307261431

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 23,135 hours, 2,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: EN91
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR MEGAPHONE INOPERATIVE. REPLACED BATTERIES FOR MEGAPHONE AT 1L DOOR.
